Probabilistic encryption
, und .
Journal of Computer and System Sciences 28 (2): 270 - 299 (1984)

A new probabilistic model of data encryption is introduced. For this model, under suitable complexity assumptions, it is proved that extracting any information about the cleartext from the cyphertext is hard on the average for an adversary with polynomially bounded computational resources. The proof holds for any message space with any probability distribution. The first implementation of this model is presented. The security of this implementation is proved under the interactability assumptin of deciding Quadratic Residuosity modulo composite numbers whose factorization is unknown.
  • @fohv
  • @ndbunner
  • @dblp
Diese Publikation wurde noch nicht bewertet.

Durchschnittliche Benutzerbewertung0,0 von 5.0 auf Grundlage von 0 Rezensionen
    Bitte melden Sie sich an um selbst Rezensionen oder Kommentare zu erstellen.